# SDR 95ZZZX2861

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1070 Str 28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND SKIN BULGED AT STA 1070, STR 28R.  FOUND STRINGER SECTION (10 INCH) CORRODED.  REMOVED DAMAGED SECTION, FABRICATED REPAIR SECTION PER SRM 53-10-3.  TREATED AND PRIMED AND INSTALLED PER SRM 51-10-2 AND SRM 53-10-3.
